# SDR DALA2020120703984

- Difficulty date: December 6, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 82,279 hours, 36,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Excess Play
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON PASSENGER CREW DOOR 841 ON BONDED BUSHINGS OF UPPER CONNECTION LINK AT FWD GALLEY AREA.  CORRECTIVE ACTION: REPLACED BONDED BUSHINGS OF UPPER CONNECTION LINK OF PASSENGER CREW DOOR 841.  OK FOR SERVICE.
